MAUDE Adverse Event Report: ZIMMER MANUFACTURING B.V. BONE SCREW SELF-TAPPING 6.5 MM DIA. 25 MM LENGTH; PROSTHESIS, HIPS

ZIMMER MANUFACTURING B.V. BONE SCREW SELF-TAPPING 6.5 MM DIA. 25 MM LENGTH; PROSTHESIS, HIPS
Model Number N/A
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Aseptic loosening (4883)
Date of Event 10/28/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient underwent an initial right hip arthroplasty and was implanted with zimmer biomet products.Subsequently, the patient was revised due to loosening.The cup and screws were explanted.
 
Additional Manufacturer Narrative
(b)(4).D10: 00875705602 continuum tm shell multi 56 kk 63257064 00625006515 bone screw self-tapping 6.5 mm dia.15 mm length 63420071 00625006515 bone screw self-tapping 6.5 mm dia.15 mm length 63420075 00625006520 bone screw self-tapping 6.5 mm dia.20 mm length 63530640 00625006540 bone screw self-tapping 6.5 mm dia.40 mm length 63566054 g2: foreign: australia customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4, b5, g3, g6, h2, h3, h6, h11.Corrected: a1, d4 (expiration date, udi #).The reported event was confirmed by review of x-rays.Visual examination of the provided pictures identified the explanted shell and screws, covered in bio-debris.No further evaluation can be made from the provided pictures.Review of the device history records identified no deviations or anomalies during manufacturing related to the reported event.Radiographs were provided and reviewed by a health care professional.Review of the available records identified the following: right total hip arthroplasty.Loosening of the acetabular cup is demonstrated.Steep acetabular cup lateral angle of inclination, high placement of the acetabular cup, protrusio acetabuli and generalized reduced bone mineral density are all risk factors for acetabular cup loosening.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No additional event information.

Brand Name
BONE SCREW SELF-TAPPING 6.5 MM DIA. 25 MM LENGTH
Common Device Name
PROSTHESIS, HIPS
Manufacturer (Section D)
ZIMMER MANUFACTURING B.V.
turpeaux industrial park
route #1 km 123.4 bldg #1
mercedita PR 00715
Manufacturer (Section G)
ZIMMER MANUFACTURING B.V.
turpeaux industrial park
route #1 km 123.4 bldg #1
mercedita PR 00715
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key23616759
Report Number0002648920-2025-00327
Device Sequence Number21354942
Product Code LPH
UDI-Device Identifier00889024119819
UDI-Public(01)00889024119819(17)261031(10)63517707
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K934765
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberN/A
Device Catalogue Number00625006525
Device Lot Number63517707
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/28/2025
Supplement Date Received by Manufacturer03/13/2026
Initial Report FDA Received Date11/21/2025
Supplement Report FDA Received Date04/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/04/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age76 YR
Patient SexFemale